IJPAM: Volume 83, No. 2 (2013)

GENERALIZATION OF $\chi^{2}$ SPACES BY
CESÁRO METHOD OF ORDER ONE
AND MODULUS FUNCTION

N. Subramanian$^1$, P. Thirunavukkarasu$^2$, R. Babu$^3$
$^1$Department of Mathematics
Sastra University
Thanjavur, 613 401, INDIA
$^2$P.G. and Research Department of Mathematics
Periyar E.V.R. College (Autonomous)
Tiruchirappalli, 620 023, INDIA
$^3$Department of Mathematics
Shanmugha Polytechnic College
Thanjavur, 613 401, INDIA


Abstract. In this paper we introduce The Ces$\grave{a}$ro mean of order one $\chi^{2}$ spaces defined by modulus is associated with a fixed multiplier sequence of non-zero scalars, study their general properties of these spaces and also establish some duals results among them.

Received: October 31, 2012

AMS Subject Classification: 40A05, 40C05, 40D05

Key Words and Phrases: analytic sequence, modulus function, double sequences, Ces$\grave{A}$ro mean, $\chi^{2}$ space

Download paper from here.



DOI: 10.12732/ijpam.v83i2.11 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 2